# SDR CALA2018102902213

- Difficulty date: October 28, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 82,272 hours, 17,497 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELEC FUMES SMELLED IN CLB FROM FL230 TO FL310 STRONG ELECTRICAL BURNING ODOR W NO SMOKE. PERFORM SMOKE/ODOR IN FLIGHT DECK AND OR CABIN IAW AMM 05-51-58-910-801C UP TO AND INCLUDING SECTION C STEP 2(I).  NO FURTHER INSPECTION REQUIRED PER SECTION B STEP 6(A).  REF L/P #8145929 FOR CAPTAIN'S SHOULDER HEATER REPLACEMENT. AS PER AMM TASK 05-51-58-910-801C1 STEP 6A CONTINUED TO STEP E. REF L/P 8145929 FOR THE R&R OF THE CAPT'S SHOULDER HEATER. RAN AC PACKS FOR 10 MINS NO ELECT SMELL IN CABIN. A/C OK FOR SERVICE.
